| Catalog Number |
36488000 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 3 of 3 it was reported while using bd vacutainer® blood transfer device, two devices was unable to dispense blood.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record and retained samples could not be conducted.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode clog.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Report 3 of 3.It was reported while using bd vacutainer® blood transfer device, two devices was unable to dispense blood.No adverse impact was reported regarding the patient or user.